# SDR REXA2022011900043

- Difficulty date: December 22, 2021
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N340CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10062
- Aircraft time: 42,602 hours, 32,226 cycles
- System (JASC): 5700 · Wing Structure
- Part: Bushing
- Part number: SH670130136
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH AILERON BUSHING LUG MARKED C IS DAMAGED AND OVERSIZED. - REPAIRED LUG AND REPLACED BUSHING IAW REO 670-57-61-107 REV B DATED 2019-01-14.
